# SDR AALA202111039607

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737*
- Aircraft serial: 33315
- Aircraft time: 28,183 hours, 11,790 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH/LOCK DAMAGED OR LOOSE. RESECURED DOOR LATCH.
